Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
  Breaking News: FDA Approves Triumeq, New Once-Daily Combination Pill
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Mild pains all my body
Nov 6, 2008

I have this mild pains on my legs, arms and now my head. My doctor changed my Meds from combivir + Nevirapine to Lms + Viracept. The pains went for a year.When Viracept was withdrawn from the market, i was placed on Kaletra and Combivir. A few months later the pains started with the most worrying one on my head.My CD4 is 600 but VL unknown for now.What can be the cause? Is it neuropathy?. I need help. My docter is not an HIv expert.

Response from Dr. Henry

Headache and pain are common in the general population. Headache is rarely AIDS related when the CD4 count is > 500. Your current HIV regimen has a low overall risk for neuropathy which if it occurs usually involves the toes/feet first and rarely headache. A good clinical evaluation by a primary care physician and/or a neurologist can often provide some clues as to cause of the pain your are experiencing. KH



Previous
Removal of Buffalo Hump
Next
Is this treatment fatigue?

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement